# SDR RRXA991079

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bore
- Part number: 57591201
- Condition: Oversized
- Location: Mlg Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BORE OVERSIZED, MAIN LANDING GEAR LINK BORE, AND HAS ONE LOCATION OF LOCAL BLENDING.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR BUSHINGS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06288.
